# SDR USAA2009122893440

- Difficulty date: November 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988108
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 944, S24L.  REPAIRED FUSELAGE SKIN AT BS 944, S24L IAW EA 97508A PART C.
